MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 68MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 68MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121717068
Medical Device Problem Codes Loose or Intermittent Connection (1371); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address superior migration of the cup.It was also indicated that the cup was loose at bone to implant interface.The construct was replaced with a tf augment and multihole gription cup.Doi: 2017; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN DP REVSN W/GRIPTION 68MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7751671
Report Number1818910-2018-65795
Device Sequence Number11078498
Product Code LPH
UDI-Device Identifier10603295009528
UDI-Public10603295009528
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121717068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR